# SDR KBMA112019

- Difficulty date: October 25, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Part time: 498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ARE CRACKED AND DELAMINATING.  REPLACED WITH SERVICABLE BEARINGS.
